# SDR AALA202510043802

- Difficulty date: September 22, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 68,962 hours, 29,110 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035SD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT BREAK ASSEMBLY PANEL AT BS 540, FROM BL0 TO LBL 24. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-01
